# SDR R61A201811141134

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 11,300 hours, 7,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK MAINT FOUND RH FLOOR DOUBLER CORRODED BETWEEN FR 12 AND 14. REMOVED AND REPLACED RH FLOOR DOUBLER BETWEEN FR 12AND 14. REF SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
